MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ajt.14337

Медицинская библиотека · American journal of transplantation : official journal of the American Society of Transplantation and the American Society of Transplant Surgeons · 2017

Cutaneous Toxicities From Transplantation-Related Medications.

Ilyas M, Colegio O R, Kaplan B, Sharma A

СтатьяОбзорПеревод в очереди

Аннотация

Despite the abundance of information on cutaneous malignancies associated with solid organ transplantation in the transplant literature, there is limited information regarding nonmalignant skin changes after transplantation. There are numerous skin toxicities secondary to immunosuppressive and other transplant-related medications that can vary in presentation, severity, and prognosis. To limit associated morbidity and mortality, solid organ transplant recipient care providers should effectively identify and manage cutaneous manifestations secondary to drug toxicity. Toxicities from the following transplant-related medications will be discussed: antithymocyte globulins, systemic steroids, cyclosporine, tacrolimus, azathioprine, mycophenolate mofetil, mammalian target of rapamycin inhibitors sirolimus and everolimus, basiliximab and daclizumab, belatacept, and voriconazole.

Для цитирования: Ilyas M, Colegio O R, Kaplan B, Sharma A. Cutaneous Toxicities From Transplantation-Related Medications.. American journal of transplantation : official journal of the American Society of Transplantation and the American Society of Transplant Surgeons. 2017. DOI: 10.1111/ajt.14337.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.